# SDR UIEA2023032900296

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,821 hours, 9,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN CRACK FOUND ON AFT LOWER FUSELAGE R/H SIDE AT STA.1720 /Â  S46R.( ACCOMPLISHED FUSELAGE SKIN REPAIR AT LOWER FUSELAGE R/H SIDE STA 1720 / S46R IAW B747-400 SRM 53-00-01-LR-10 REPAIR 10 AND EO #4453C306. )
